Whenever I am on my menstrual cycle, I get whiteheads all over my face. As a result, they leave scarring (dark spots). This has never happened to me (i used to get the whiteheads on my chest, now they have migrated to my face!) I have become depressed as a result because my once-clear face has dark spots everywhere. The medicine my dermatologist gave me (clindamycin) is not doing anything to stop the whiteheads from forming on my face every month. Help!
Did you find this post helpful?
|

User Profile
replied April 24th, 2018
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
This is due to hormonal imbalance.
I would suggest you to start progesterone plus estrogen combination and topical isotretinoin plus erythromycin gel to resolve the issue.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Acne and Skin Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.